• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

So So Sleepy......

Star-28

Star-28

Well-known member
Joined
Apr 15, 2010
Messages
416
Location
United States
i went back to see my pdoc to see how the medicine was treating me. she said i seemed better. i told her it was making me too sleepy and if we could lower the dose. she actually wanted to increase it because i was still having symptoms. im so sleepy all the time at work, and thats not good. i think im gonna lower my dose myself. i cannot let this interfere with my work. im about to get a promotion and start making some real money..

What do you people do for energy?? I already drink a pot of coffee a day....
 
M

maudikie

Guest
maudikie.

he medication do make some people sleepy.
Does your employer know your condition.
Do you think that promotion is a good thing or would it be too mch to cope with? Mind you I must congratulate you about gainingit., but think hard before taking on too much and risking another breakdown.
I wouldn't advise you to change your medication dose without talking to your doctor first. Is he/she a G.P. or psychiatrist? If g.P. it might be as well to ask for a visit to the specialist. They are up to date with new medications and might find one that would suit ou better.
Good luck. And if you take on the promotion All best wishes and congratulations.:)
 
Star-28

Star-28

Well-known member
Joined
Apr 15, 2010
Messages
416
Location
United States
i would never tell my employer my condition.. only very few people know and they are all very close to me. as long as im on my meds i think i will be okay. i was able to make it through college and earn a Bachelor's degree on meds. its just this time I dont enjoy reading and researching stuff on this med.. kinda sucks.. that's what I liked about being ill, I became obsessed with research and reading. :/

my doc is actually a nurse practitioner. she seems to know what she is talking about. this is a new med, Invega. She wants to continue me on this dose to see if the drowsiness wears off. I was just thinking of taking half for a few weeks till it gets in my system good, then increase it.

Is anybody here on Prestiq? or Invega? What are ur side effects?

Im gonna have to start on my Klonopin at night again too for anxiety. My heart pounds. One of the side effects of Invega is that it might change your heart rythym which sounds freaky.... I hope its not making my heart pound at night. im hoping its just anxiety....
 
Top